# SDR MALA060504

- Difficulty date: July 26, 2006
- Submitted: August 10, 2006
- Operation: Air carrier
- Aircraft: N411XJ
- Make and model: Saab 340B
- Aircraft serial: 340B411
- Aircraft time: 21,928 hours, 24,019 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Lavatory
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE INBOARD FWD AND AFT TIE-DOWN FITTINGS IN THE LAV COMPARTMENT FLOOR WERE FOUND CORRODED.  FABRICATED FITTINGS IAW EOS 25093.  REF EAMS WO 214131 TASK 2510.
